MathSciNet Relay Station
MathSciNet bibliographic data
MR1613715 65M55 (76M10)
Le Tallec, P.; Tidriri, M. D. Convergence analysis of domain decomposition algorithms with full overlapping for the advection-diffusion problems. Math. Comp. 68 (1999), no. 226, 585–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement